| Model Number |
N164 |
| Medical Device Problem Codes |
High impedance (1291); Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Under-Sensing (1661); Noise, Audible (3273)
| Health Effect - Clinical Code |
Electric Shock (2554)
| Date of Event |
12/05/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) inappropriately delivered anti-tachycardia pacing (atp) and six shocks due to supraventricular tachycardia (svt).The ventricular rhythm surpassed the atrial rhythm due to cross chamber blanking.This crt-d remains in service.No additional adverse patient effects were reported.
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) inappropriately delivered anti-tachycardia pacing (atp) and six shocks due to supraventricular tachycardia (svt).The ventricular rhythm surpassed the atrial rhythm due to cross chamber blanking.This crt-d remains in service.No additional adverse patient effects were reported.Additional information was received and this crt-d is exhibiting beeping.Technical services (ts) was consulted and found high out of range shock lead impedance measurements.Technical services (ts) recommended to continue to monitor the device.No additional adverse patient effects were reported.